To note, last year I was on the same pill with no side affects and regular bleeding around the same time every month. When I stopped taking the pill for a break as I didn’t need it, everything was fine and regular and then I started taking the same pill consistantly again. 4 months into this, symptoms started a month and a half ago. I’ve been feeling very nauseous, been urinating a lot more frequently, missed 2 months of bleeding, my breasts are aching so badly (that aching started about a week or so ago) and I’ve had bad cramping. I’ve taken many pregnancy tests at home and they’ve all come back negative. Is it possible for mini pill side affects to appear so late considering last time I took the pill consistently last year I had no side affects whatsoever? Or is it worth going to the doctors to get blood tests done? Thankyou
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.